Derivatives are Borel functions.

A. Járai

Aequationes mathematicae (1985)

  • Volume: 29, page 24-27
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Járai, A.. "Derivatives are Borel functions.." Aequationes mathematicae 29 (1985): 24-27. <>.

author = {Járai, A.},
journal = {Aequationes mathematicae},
keywords = {Borel function; finite dimensional normed space; separable Banach space},
pages = {24-27},
title = {Derivatives are Borel functions.},
url = {},
volume = {29},
year = {1985},

AU - Járai, A.
TI - Derivatives are Borel functions.
JO - Aequationes mathematicae
PY - 1985
VL - 29
SP - 24
EP - 27
KW - Borel function; finite dimensional normed space; separable Banach space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.